# SDR MASA20201117082

- Difficulty date: November 17, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH6703217211
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK SILL WEB CORRODED RT FORWARD CABIN OUTBOARD FS 282 STGR 17.  REMOVED AND INSTALLED NEW SILL ASSEMBLY.
